# SDR ASOA2014102711497

- Difficulty date: September 17, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,933 hours, 20,410 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194AB, ATTACH ANGLE CRACKED LT MLG W/W.  REMOVED ANGLE FROM ACFT AND FABRICATED NEW ANGLE IAW EA 32-2014-120, SECTION 1.  COMPLIED WITH EA 32-2014-120, REV P1.
